# SDR DL76L040847

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 38,993 hours, 6,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT 36A/B.  RELAMPED EMERGENCY LIGHT.
